# SDR AALA201709129017

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook
- Condition: Worn
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON HOOK INNER CONTROL HANDLE PASSENGER CREW DOOR 831. REPLACED HOOK INNER CONTROL HANDLE.
